Show simple item record

dc.contributor.authorKandilakis, Dimitrios A. ( )
dc.contributor.authorMagiropoulos, Manolis ( )
dc.date.accessioned2021-06-22T12:45:24Z
dc.date.available2021-06-22T12:45:24Z
dc.date.issued2005-09-04
dc.identifier.citationKandilakis, D. A., & Magiropoulos, M. (2005). A subsolution-supersolution method for quasilinear systems. Electronic Journal of Differential Equations, 2005(97), pp. 1-5.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13769
dc.description.abstractAssuming that a system of quasilinear equations of gradient type admits a strict supersolution and a strict subsolution, we show that it also admits a positive solution.en_US
dc.formatText
dc.format.extent5 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectQuasilinear systemen_US
dc.subjectSupersolutionen_US
dc.subjectSubsolutionen_US
dc.titleA subsolution-supersolution method for quasilinear systemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record